# SDR 9900466625

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: U11985
- Condition: Leaking
- Location: Nlg Door
- Part time: 71,457 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE (TPE), NR 1 HYDRAULIC SYSTEM QUANTITY WENT TO ZERO.  TURNED NR 1 HYDRAULIC PUMP OFF AND AIRCRAFT CONTINUED TO NRT AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS TOWED OFF THE RUNWAY TO THE GATE.  REPLACED THE NOSE LANDING GEAR DOOR ACTUATOR.  OPERATIONAL CHECK GOOD.
